Article

Potential Analysis

, Volume 38, Issue 4, pp 1103-1122

Blaschke, Privaloff, Reade and Saks Theorems for Diffusion Equations on Lie Groups

  • Alessia E. KogojAffiliated withDipartimento di Matematica, Università di Bologna Email author 
  • , Giulio TralliAffiliated withDipartimento di Matematica, Università di Bologna

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove some asymptotic characterizations for the subsolutions to a class of diffusion equations on homogeneous Lie groups. These results are the diffusion counterpart of the classical Blaschke, Privaloff, Reade and Saks Theorems for harmonic functions.

Keywords

Diffusion equations Ultraparabolic equations Subsolutions Mean-value operators Homogeneous Lie groups

Mathematics Subject Classifications (2010)

Primary 35K70 31B05; Secondary 35R03 35H10